OSA's Digital Library

Journal of the Optical Society of America B

Journal of the Optical Society of America B

| OPTICAL PHYSICS

  • Vol. 22, Iss. 7 — Jul. 1, 2005
  • pp: 1521–1528

Modified differential-transfer-matrix method for solution of one-dimensional linear inhomogeneous optical structures

Mohammad H. Eghlidi, Khashayar Mehrany, and Bizhan Rashidian  »View Author Affiliations


JOSA B, Vol. 22, Issue 7, pp. 1521-1528 (2005)
http://dx.doi.org/10.1364/JOSAB.22.001521


View Full Text Article

Enhanced HTML    Acrobat PDF (183 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

A new formulation for the solution of wave propagation in inhomogeneous optical systems, based on the extension of conventional differential-transfer matrices into modified differential-transfer matrices, is given. In justification of our proposed method, several examples are presented, and the greater accuracy of our modified differential transfer matrices compared with that of conventional differential-transfer matrices is observed in several cases. It is also shown that the modified differential-transfer-matrix method is accurate enough even in those cases that the conventional differential-transfer-matrix method fails to yield acceptable results.

© 2005 Optical Society of America

OCIS Codes
(000.3860) General : Mathematical methods in physics
(130.0130) Integrated optics : Integrated optics
(260.0260) Physical optics : Physical optics
(260.2110) Physical optics : Electromagnetic optics

Citation
Mohammad H. Eghlidi, Khashayar Mehrany, and Bizhan Rashidian, "Modified differential-transfer-matrix method for solution of one-dimensional linear inhomogeneous optical structures," J. Opt. Soc. Am. B 22, 1521-1528 (2005)
http://www.opticsinfobase.org/josab/abstract.cfm?URI=josab-22-7-1521

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited